# SDR AWXA200301515

- Difficulty date: November 11, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 55,028 hours, 20,826 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: BAC15063124
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-12 CHECK 2 EACH CRACKS WERE FOUND ON VERTICAL STABILIZER TRAILING EDGE BEAM AT RT SIDE OF YAW DAMPER CAVITY INTERIOR, APPROXIMATELY RIB STA 100.  MAINTENANCE REMOVED CRACKED SECTION OF VERTICAL STABILIZER BEAM AT RT SIDE OF YAW DAMPER CAVITY INTERIOR, RS 100; FABRICATED A NEW SECTION OF REPLACEMENT BEAM AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-12, PG 1-6, FIG 1.
